# SDR WRNA201511200002

- Difficulty date: November 18, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N904AR
- Make and model: Boeing 747428F
- Aircraft serial: 33097
- Aircraft time: 41,638 hours, 6,171 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Overheated
- Location: Equip Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: J, A

## Discrepancy

AT TOP OF CLIMB ELECTRONIC EQUIPMENT COOLING GROUND EXHAUST VALVE FAIL MESSAGE.  WHEN SWITCHED ELECTRONIC EQUIPMENT COOLING TO OVERRIDE POSITION, CONTINUED TO HAVE THE OVERHEAT PROBLEM CAUSING A RETURN TO DEPARTURE.
